# SDR CA050308018

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,703 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 278100322040
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LINE CHAFED WHERE LINE COMES THROGH THE COOLING TURBINE MODULATING VALVE.  NEW LINE FABRICATED AND INSTALLED WITH ADDITIONAL CLAMPS TO PREVENT FUTURE CHAFING. W.S. 39.1 IPC FIG 29-10-50 FIG 2 ITEM 2
